Detail publikace

Convergence analysis of an iterative scheme for solving initial value problem for multidimensional partial differential equations

Originální název

Convergence analysis of an iterative scheme for solving initial value problem for multidimensional partial differential equations

Anglický název

Convergence analysis of an iterative scheme for solving initial value problem for multidimensional partial differential equations

Jazyk

en

Originální abstrakt

Existence and uniqueness of solutions of initial value problem for certain classes of multidimensional linear and nonlinear partial differential equations are proved using Banach fixed-point theorem. An iterative scheme is derived and rigorous convergence analysis of this scheme and an error estimate are included as well.

Anglický abstrakt

Existence and uniqueness of solutions of initial value problem for certain classes of multidimensional linear and nonlinear partial differential equations are proved using Banach fixed-point theorem. An iterative scheme is derived and rigorous convergence analysis of this scheme and an error estimate are included as well.

BibTex


@article{BUT116953,
  author="Josef {Rebenda} and Zdeněk {Šmarda}",
  title="Convergence analysis of an iterative scheme for solving initial value problem for multidimensional partial differential equations",
  annote="Existence and uniqueness of solutions of initial value problem for certain classes of multidimensional
linear and nonlinear partial differential equations are proved using Banach fixed-point theorem. An iterative scheme is derived and rigorous convergence analysis of this scheme and an error estimate are included as well.",
  chapter="116953",
  doi="10.1016/j.camwa.2015.07.018",
  howpublished="online",
  number="8",
  volume="2015 (70)",
  year="2015",
  month="october",
  pages="1772--1780",
  type="journal article in Web of Science"
}